By Vergne M.
Read Online or Download Quantification geometrique et reduction symplectique PDF
Best geometry and topology books
The geometry of genuine submanifolds in complicated manifolds and the research in their mappings belong to the main complicated streams of latest arithmetic. during this sector converge the options of assorted and complicated mathematical fields similar to P. D. E. 's, boundary worth difficulties, triggered equations, analytic discs in symplectic areas, advanced dynamics.
This state of the art research of the suggestions used for designing curves and surfaces for computer-aided layout functions makes a speciality of the primary that reasonable shapes are continually freed from unessential positive factors and are uncomplicated in layout. The authors outline equity mathematically, reveal how newly constructed curve and floor schemes warrantly equity, and help the person in selecting and elimination form aberrations in a floor version with no destroying the crucial form features of the version.
- Algebraic Geometry
- Algebraic Geometry. Proc. conf. Tokyo, Kyoto, 1982
- Topological Transformation Groups
- Topology for physicists
Additional info for Quantification geometrique et reduction symplectique
45] M. VERGNE – Multiplicities formulas for geometric quantization. part I and II Duke Math. Journal 82, 1996, pp 143–179, 181–194  E. WITTEN – Two dimensional gauge theories revisited. J. Geom. Phys. 9, 1992, pp 303–368  C. WOODWARD – The classification of transversal multiplicity-free group actions. Annals of Global Analysis and Geometry, 1996, 14, pp 3–42. 888-31  S. WU –A note on higher cohomology groups of K¨ahler quotients. Annals of Global Analysis and Geometry, 2000, 18, pp 569–576.
SJAMAAR – Holomorphic slices, symplectic reduction and multiplicities of group representations. Annals of Mathematics, 1995, 141, pp 87–129.  R. SJAMAAR – Symplectic reduction and Riemann-Roch formulas for multiplicities. American Mathematical society Bulletin, 1996, 33, pp 327–338.  R. SJAMAAR and E. LERMAN – Stratified symplectic spaces and reduction. Annals of Mathematics, 1991, 134, pp 375–422.  C. TELEMAN – The quantization conjecture revisited. Ann. of Math. 152, 2000, pp 1-43.
Math. Res. Lett 5, 1998, pp. 345–352.  Y. TIAN and W. ZHANG – Quantization formula for symplectic manifolds with boundary. Geom. funct. anal 9, 1999, pp. 596–640.  M. VERGNE – Equivariant index formulas for orbifolds. Duke Math. Journal, 82, 1996, pp 637–652.  M. VERGNE – Multiplicities formulas for geometric quantization. part I and II Duke Math. Journal 82, 1996, pp 143–179, 181–194  E. WITTEN – Two dimensional gauge theories revisited. J. Geom. Phys. 9, 1992, pp 303–368  C.